Alert archive / Wisconsin / Tornado Warnings in 2024
Tornado Warning 14, NWS Milwaukee, WI
NWS Milwaukee, WI issued this tornado warning at May 7, 2024, 2:10 PM CDT for Rock County, Walworth County, Wisconsin. It was in force for 35 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2024, 2:10 PM CDT (19:10 UTC)
- Expired
- May 7, 2024, 2:45 PM CDT
- In force
- 35 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Rock County, WI, Walworth County, WI
The radar
The Milwaukee radar (KMKX), 49 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 2:19 PM CDT | TORNADO | 1 Ssw Darien, WI | NWS storm survey confirmed a short lived EF-1 with 90 mph winds south of Darien. |
| May 7, 2:19 PM CDT | TORNADO | 1 Ssw Darien, WI | NWS storm survey confirmed a short lived EF-1 with 90 mph winds south of Darien. |
| May 7, 2:21 PM CDT | TORNADO | 2 Ssw Walworth, WI | NWS survey team confirmed an EF-0 with 80 mph winds across southern Walworth County from east of Sharon to west of Walworth. |
| May 7, 2:21 PM CDT | TORNADO | 2 Ssw Walworth, WI | NWS survey team confirmed an EF-0 with 80 mph winds across southern Walworth County from east of Sharon to west of Walworth. |
| May 7, 2:23 PM CDT | TSTM WND DMG | Walworth, WI | Large tree branch down and leaning power pole near intersection of Hwy 67 and County Rd B. |
| May 7, 2:23 PM CDT | TSTM WND DMG | Walworth, WI | Large tree branch down and leaning power pole near intersection of Hwy 67 and County Rd B. |
| May 7, 2:24 PM CDT | TSTM WND DMG | Walworth, WI | Semi rolled over near intersection of Hwy 67 and US 14. Power lines down in area of Walworth and Fontana. Time estimated from radar. |
| May 7, 2:24 PM CDT | TSTM WND DMG | Walworth, WI | Semi rolled over near intersection of Hwy 67 and US 14. Power lines down in area of Walworth and Fontana. Time estimated from radar. |
| May 7, 2:38 PM CDT | TSTM WND DMG | 1 W Como, WI | Photos and video relayed by amateur radio showing snapped trees and tree limbs near Prestwick Drive in the Geneva National Golf Community. Time estimated via radar. |
| May 7, 2:38 PM CDT | TSTM WND DMG | 1 W Como, WI | Photos and video relayed by amateur radio showing snapped trees and tree limbs near Prestwick Drive in the Geneva National Golf Community. Time estimated via radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 1:28 PM CDT | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1039 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -98 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
464
WFUS53 KMKX 071910
TORMKX
WIC105-127-071945-
/O.NEW.KMKX.TO.W.0014.240507T1910Z-240507T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Milwaukee/Sullivan WI
210 PM CDT Tue May 7 2024
The National Weather Service in Milwaukee/Sullivan has issued a
* Tornado Warning for...
Southern Walworth County in southeastern Wisconsin...
Southeastern Rock County in south central Wisconsin...
* Until 245 PM CDT.
* At 208 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Capron, or near Poplar Grove, moving northeast at
45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Delavan, Lake Geneva, Williams Bay, Walworth, Fontana-On-Geneva
Lake, Sharon, Darien, Pell Lake, Como, Allens Grove, and Delavan
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4250 8890 4271 8869 4253 8833 4249 8847
4249 8888
TIME...MOT...LOC 1908Z 241DEG 40KT 4245 8877
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
BOXELL2 follow-up statements
803
WWUS53 KMKX 071922
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
222 PM CDT Tue May 7 2024
WIC105-071932-
/O.CAN.KMKX.TO.W.0014.000000T0000Z-240507T1945Z/
Rock WI-
222 PM CDT Tue May 7 2024
...THE TORNADO WARNING FOR SOUTHEASTERN ROCK COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for southeastern
Wisconsin.
LAT...LON 4250 8878 4263 8877 4271 8869 4253 8833
4249 8846
TIME...MOT...LOC 1922Z 241DEG 40KT 4253 8858
$$
WIC127-071945-
/O.CON.KMKX.TO.W.0014.000000T0000Z-240507T1945Z/
Walworth WI-
222 PM CDT Tue May 7 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR SOUTHERN
WALWORTH COUNTY...
At 222 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Walworth, or near Williams Bay, moving northeast at
45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Delavan, Lake Geneva, Williams Bay, Walworth, Fontana-On-Geneva Lake,
Sharon, Darien, Pell Lake, Como, Allens Grove, and Delavan Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4250 8878 4263 8877 4271 8869 4253 8833
4249 8846
TIME...MOT...LOC 1922Z 241DEG 40KT 4253 8858
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
BOXELL628
WWUS53 KMKX 071940
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
240 PM CDT Tue May 7 2024
WIC127-071949-
/O.EXP.KMKX.TO.W.0014.000000T0000Z-240507T1945Z/
Walworth WI-
240 PM CDT Tue May 7 2024
...THE TORNADO WARNING FOR SOUTHERN WALWORTH COUNTY WILL EXPIRE AT
245 PM CDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 800 PM CDT for southeastern
Wisconsin.
LAT...LON 4250 8878 4263 8877 4271 8869 4253 8833
4249 8846
TIME...MOT...LOC 1939Z 241DEG 40KT 4261 8837
$$
BOXELLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at May 7, 10:37 AM CDT, 3 hours 33 minutes earlier. Its key messages:
- Showers and thunderstorms continue this morning. Additional showers and thunderstorms will redevelop this afternoon and evening, a few of which could be strong to severe.
- Small craft conditions are expected today.
- Showers and thunderstorms are possible Wednesday afternoon through Thursday.
Area forecast discussion, May 7, 10:37 AM CDT, 3 hours 33 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1037 AM CDT Tue May 7 2024
.KEY MESSAGES...
- Showers and thunderstorms continue this morning. Additional
showers and thunderstorms will redevelop this afternoon and
evening, a few of which could be strong to severe.
- Small craft conditions are expected today.
- Showers and thunderstorms are possible Wednesday afternoon
through Thursday.
&&
.UPDATE...
Issued 1037 AM CDT Tue May 7 2024
The initial line of showers and storms moving northeast this
morning will continue its trek through Wisconsin. Upper level
lift and support from the trough centered over the northern
Plains will create enough synoptic support to prevent any
subsidence on the back side of this line of storms. What this
means is that there will be cloud cover that continue to linger
throughout the day. Filtered sunlight to very brief breaks in
the cloud cover will be the most southern Wisconsin should get.
This will limit the environmental recover a bit for this
afternoon. Warm moist air advection will aid in temperatures and
dewpoints climbing again boosting low level instability. The
main concerns for redevelopment along the warm/occluded front
this afternoon will be hail. Mid level lapse rates continue to
look impressive around 7-8 C/km which will aid in the hail
development. Still cant rule out a brief spin up, but the best
chances for any tornadic activity will be right along the warm
front. Low level Storm Relative Helicity and soundings in
general aren't very supportive of spinning, but the warm front
will provide a wind direction shift that could be just enough.
Regardless chances are low and anything that does develop will
be brief.
Patterson
&&
.SHORT TERM...
Issued 410 AM CDT Tue May 7 2024
Today through Wednesday:
Synopsis/Mesoanalysis: GOES water vapor imagery places a nearly
stationary upper low over the MT-ND-SD border vicinity early this
morning. Positioned between the Northern Plains upper low and
shortwave ridging over the Western Great Lakes, a diffluent upper
flow pattern is evident over the Upper Mississippi Valley. At the
surface, a now occluded surface low has been analyzed over western
ND, with an occluded front being drawn southeast toward St. Cloud,
MN. A cold front extends southwest from this region into the Central
Plains, with a warm front apparent from the Twin Cities into the
Wisconsin River Valley. Encouraged by a combination of the
aforementioned features, a line of showers and storms is in progress
over east-central IA, and is expected to track across the region
near and after sunrise today as it slowly weakens. Said activity
will push east over Lake Michigan by late-morning/early afternoon,
allowing the warm front highlighted previously to advance northeast
into the state. Additional shower and thunderstorm development is
anticipated during the afternoon and evening hours as temperatures
climb into the upper 60s and low 70s in the wake of the boundary.
Severe weather is possible in this activity. Redeveloped showers and
storms will push east over Lake Michigan tonight, giving way to dry
conditions through the first half of Wednesday. A secondary area of
low pressure will approach from Iowa on Wednesday afternoon,
ultimately passing south of the region. Scattered shower and
thunderstorm chances will increase once more ahead of this feature
Wednesday afternoon, with the best chances holding off until
Wednesday night & the beginning of the long term period.
This Morning: Expect the ongoing shower/storm activity over IA to
hold together and push east across the region. Earlier CAM guidance
suggested that this activity would be well into its weakening phase
while crossing the area, and while this expectation generally
remains on track, convection has been able to maintain itself at
levels not progged in the aforementioned set of earlier CAM
solutions. Said trends have been noted observationally over the last
several hours, with jumps in lightning activity and cooling cloud
tops continuing to occur in satellite imagery. A combination of
lingering MUCAPE and sufficient shear is likely behind the
persistence of convection at strong to marginally severe levels, and
while activity will encounter decreasing shear as it moves into
southern Wisconsin after sunrise, guidance does show several hundred
J/kg of MUCAPE over the region as storms move through. Will thus
need to monitor trends for an isolated stronger storm with small
hail/gusty winds as activity pushes in, though the aforementioned
weakening shear and stable boundary layer conditions should preclude
a greater risk from materializing.
This Afternoon & Evening: With early morning activity pushing east
over Lake Michigan, winds will turn out of the southwest across the
region as the warm front discussed in the synopsis advances north.
The wind shift/related warm advection -- combined with any breaks in
the clouds behind the departing showers & storms -- will allow
temperatures to climb into the upper 60s and low 70s away from Lake
Michigan. Said surface heating, combined with lift along the front &
lingering diffluence aloft, will support scattered redevelopment of
showers and storms across the region this afternoon and evening.
These storms will be forming as an area of colder temperatures
aloft/steep mid-level lapse rates overspread the region. Combined
with sufficient effective shear ranging between 25-35 kt, the
potential for large hail will thus exist in any redeveloping storms
this afternoon. Isolated damaging wind gusts will also be possible
given dew point depressions in the boundary layer. While far and
away secondary to the hail & damaging wind potential, a brief spin
up can't be ruled out, particularly in locations positioned near the
warm front where winds will back out of the southeast & low level
shear will be enhanced. Be sure to have multiple ways to receive
warnings this afternoon & evening. Severe potential will taper by
mid-evening as activity pushes east over Lake Michigan.
Quigley
&&
.LONG TERM...
Issued 410 AM CDT Tue May 7 2024
Wednesday night through Monday:
While a marginal risk is painted over far southwest Wisconsin
through the overnight hours Wednesday night into Thursday, it
currently looks like it'll be difficult for us to realize a severe
threat owing to a couple of factors. First, a trough attached to
an area of low pressure over Lake Ontario will sink south over
Wisconsin late in the afternoon. This will drive cool northeast
flow off of the lake and cause a strong inversion that could push
as far inland as Madison. Second, more favorable flow and PVA
from a compact 500mb cutoff low will be focused south of the
state, and favorable return flow of moisture from the Ohio River
Valley will be blocked by an early day MCS. We'll still realize
precipitation over our area Wednesday night into Thursday owing to
some weak 850 to 700mb WAA in escutcheon with a TROWAL over the
area, but the precip will be stratiform to shower in nature.
There will be pockets of CAPE aloft, ranging from 250 to 500
J/kg, so a rumble of thunder can't be ruled out with this
activity.
Rain should linger into Thursday afternoon before tapering off as
the TROWAL shifts east. Conditions dry for Friday with a mix of
sun and clouds as a weak surface ridge shifts southeast over the
state. Rain chances then return Friday night as a weak shortwave
sinks southeast across the state. This shortwave should drive the
formation of a weak sfc low that will meander southeast over
southern Wisconsin through Saturday, causing areas of showers.
High pressure and better weather then takes over by Sunday.
CMiller
&&
.AVIATION...
Issued 1037 AM CDT Tue May 7 2024
MVFR to LIFR conditions are expected today across southern
Wisconsin through this evening. As the line of
showers/thunderstorms moves northeast through the area this
morning, ceilings around 2 kft to 500 ft will be possible with
visibilities ranging from 2-6 SM. Behind this line of storms,
ceilings of 2-5kft will persist through the afternoon. The cloud
deck is expected to be scattered to broken during this time.
Once the rain ends, visibilites will improve back toward 10 SM.
Additional rain/storms will develop this afternoon and early
evening bringing another round of lower IFR to LIFR ceilings and
visibilites. Strong to severe storms will be possible this
afternoon/evening. Tonight VFR conditions will return as skies
briefly clear.
East to southeast winds this morning will become southwesterly
by late this evening behind the occluded front. Overnight winds
become lighter and variable, eventually becoming easterly again
by Wednesday afternoon.
Patterson
&&
.MARINE...
Issued 410 AM CDT Tue May 7 2024
Breezy east to southeast winds will prevail over the open waters
today as a 986 mb low pressure lingers over the northern Great
Plains. Periods of showers and embedded thunderstorms will be
possible from late this morning through this evening. A few of these
storms could be strong with gusty winds and hail, particularly later
this afternoon and early this evening. Winds will turn out of the
northeast over the lake on Wednesday afternoon and evening as a
second area of 1000 mb low pressure passes south and southeast of
the open waters. Additional periods of showers and thunderstorms
are possible from Wednesday evening through Thursday, with
conditions drying out Thursday night. Northerly winds will persist
through Friday morning, prior to turning out of the southwest on
Friday afternoon as a 1005 mb low pressure moves across Ontario.
Quigley
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 7 PM
Tuesday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, May 7, 2:58 AM CDT, 11 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 258 AM CDT Tue May 7 2024 WIZ046-047-051-052-056>060-062>072-080800- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 258 AM CDT Tue May 7 2024 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight Periods of showers and thunderstorms are expected from this morning through the evening hours tonight. A few storms could become strong to severe, particularly this afternoon and evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Additional showers and storms are expected from late Wednesday afternoon through Thursday. Widespread strong to severe storms are not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon. LMZ643>646-080800- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 258 AM CDT Tue May 7 2024 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Today and Tonight A combination of easterly winds and waves will support small craft conditions today. A Small Craft Advisory is in effect between 7 AM and 7 PM. Periods of showers and storms are expected from this morning through tonight. A few storms could become strong with gusty winds and hail, particularly this afternoon and evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Additional showers and storms are expected late Wednesday evening through Thursday. Winds will approach small craft levels on Thursday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-080800- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 258 AM CDT Tue May 7 2024 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight Periods of showers and storms are expected from this morning through tonight. A few storms could become strong with gusty winds and hail, particularly this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 1:12 PM CDT | Marine Dense Fog Advisory | MKX | 6 hr | |
| May 7, 2:12 PM CDT | Special Weather Statement | MKX | Waukesha | 33 min |
| May 7, 2:26 PM CDT | Special Weather Statement | MKX | Dane | 34 min |
| May 7, 2:33 PM CDT | Severe Thunderstorm Warning | MKX | Racine, Walworth | 42 min |
| May 7, 2:41 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan, Washington | 37 min |
| May 7, 2:48 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 42 min |
| May 7, 3:06 PM CDT | Special Marine Warning | MKX | 114 min | |
| May 7, 3:14 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Racine, Waukesha | 29 min |
| May 7, 3:26 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 22 min |
| May 7, 6:17 PM CDT | Special Weather Statement | MKX | Iowa | 28 min |
| May 7, 6:32 PM CDT | Special Weather Statement | MKX | Marquette | 28 min |
| May 7, 6:41 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 34 min |
| May 7, 6:46 PM CDT | Special Weather Statement | MKX | Rock | 29 min |
| May 7, 6:48 PM CDT | Special Weather Statement | MKX | Dane | 27 min |
| May 7, 6:55 PM CDT | Special Weather Statement | MKX | Lafayette | 35 min |
Nearby
Tornado Warnings in Wisconsin, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.